Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 12, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 15, 2026, 12:09 AM CST for Ascension Parish, Assumption Parish, Saint James Parish, Louisiana. It was in force for 29 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 15, 2026, 12:09 AM CST (06:09 UTC)
- Expired
- Feb 15, 2026, 12:38 AM CST
- In force
- 29 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Ascension Parish, LA, Assumption Parish, LA, Saint James Parish, LA
The radar
The Hammond radar (KHDC), 63 km from the middle of the area, began a volume at 06:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 15, 12:10 AM CST | TSTM WND DMG | 3 Ese Donaldsonville, LA | A fiberglass cooling tower at a chemical plant was damaged by straight line winds. |
| Feb 15, 12:10 AM CST | TSTM WND DMG | 4 E Donaldsonville, LA | Multiple power poles reported down on Highway 70 near the CF Industries Plant and Sunshine Bridge. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 6:54 PM CST | Tornado Watch | SPC | 6 hr |
| Feb 14, 11:17 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.2 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
855
WFUS54 KLIX 150609
TORLIX
LAC005-007-093-150700-
/O.NEW.KLIX.TO.W.0012.260215T0609Z-260215T0700Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1209 AM CST Sun Feb 15 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Southern Ascension Parish in southeastern Louisiana...
St. James Parish in southeastern Louisiana...
North central Assumption Parish in southeastern Louisiana...
* Until 100 AM CST.
* At 1209 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located over
Donaldsonville, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Convent around 1220 AM CST.
Gramercy, Lutcher, and North Vacherie around 1230 AM CST.
This includes Interstate 10 in Louisiana between mile markers 186 and
197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3017 9105 3015 9064 3010 9065 3009 9067
3005 9066 3004 9069 2998 9068 2998 9066
2996 9068 2995 9066 2992 9067 3002 9108
TIME...MOT...LOC 0609Z 281DEG 37KT 3008 9100
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG5 follow-up statements
161
WWUS54 KLIX 150615
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1215 AM CST Sun Feb 15 2026
LAC005-007-093-150700-
/O.CON.KLIX.TO.W.0012.000000T0000Z-260215T0700Z/
Ascension LA-St. James LA-Assumption LA-
1215 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOUTHEASTERN ASCENSION...ST. JAMES AND NORTHEASTERN ASSUMPTION
PARISHES...
At 1215 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near
Donaldsonville, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Convent around 1220 AM CST.
North Vacherie around 1225 AM CST.
Gramercy and Lutcher around 1230 AM CST.
This includes Interstate 10 in Louisiana between mile markers 185 and
197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3015 9064 3010 9065 3009 9067 3005 9066
3004 9069 2998 9068 2998 9066 2997 9068
2995 9066 3004 9100 3017 9096
TIME...MOT...LOC 0615Z 281DEG 37KT 3007 9092
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG037
WWUS54 KLIX 150621
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1221 AM CST Sun Feb 15 2026
LAC007-150631-
/O.CAN.KLIX.TO.W.0012.000000T0000Z-260215T0700Z/
Assumption LA-
1221 AM CST Sun Feb 15 2026
...THE TORNADO WARNING FOR NORTHEASTERN ASSUMPTION PARISH IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Louisiana. A Tornado Watch also remains in effect until 500 AM CST
for southeastern Louisiana.
&&
LAT...LON 3015 9064 3010 9065 3009 9067 3005 9066
3004 9069 3001 9069 3006 9090 3017 9089
TIME...MOT...LOC 0621Z 278DEG 35KT 3012 9085
$$
LAC005-093-150700-
/O.CON.KLIX.TO.W.0012.000000T0000Z-260215T0700Z/
Ascension LA-St. James LA-
1221 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOUTHEASTERN ASCENSION AND NORTHERN ST. JAMES PARISHES...
At 1221 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Sorrento,
or 8 miles southeast of Gonzales, moving east at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Lutcher around 1225 AM CST.
Gramercy and Garyville around 1230 AM CST.
This includes Interstate 10 in Louisiana between mile markers 184 and
197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3015 9064 3010 9065 3009 9067 3005 9066
3004 9069 3001 9069 3006 9090 3017 9089
TIME...MOT...LOC 0621Z 278DEG 35KT 3012 9085
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG332
WWUS54 KLIX 150626
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1226 AM CST Sun Feb 15 2026
LAC005-093-150700-
/O.CON.KLIX.TO.W.0012.000000T0000Z-260215T0700Z/
Ascension LA-St. James LA-
1226 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR
SOUTHEASTERN ASCENSION AND NORTHEASTERN ST. JAMES PARISHES...
At 1226 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Lutcher, or
11 miles southeast of Gonzales, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Gramercy, Lutcher, and Garyville around 1230 AM CST.
This includes Interstate 10 in Louisiana between mile markers 186 and
197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3015 9064 3010 9065 3009 9067 3005 9066
3004 9069 3002 9069 3007 9086 3011 9087
3016 9084
TIME...MOT...LOC 0626Z 278DEG 38KT 3011 9078
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG020
WWUS54 KLIX 150631
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1231 AM CST Sun Feb 15 2026
LAC005-093-150700-
/O.CON.KLIX.TO.W.0012.000000T0000Z-260215T0700Z/
Ascension LA-St. James LA-
1231 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CST FOR EAST
CENTRAL ASCENSION AND NORTHEASTERN ST. JAMES PARISHES...
At 1231 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Lutcher, or
9 miles northwest of Reserve, moving east at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
Garyville around 1235 AM CST.
This includes Interstate 10 in Louisiana between mile markers 188 and
197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3015 9064 3010 9065 3009 9067 3007 9067
3010 9080 3013 9081 3016 9079
TIME...MOT...LOC 0631Z 274DEG 43KT 3014 9070
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG848
WWUS54 KLIX 150638
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1238 AM CST Sun Feb 15 2026
LAC005-093-150648-
/O.CAN.KLIX.TO.W.0012.000000T0000Z-260215T0700Z/
Ascension LA-St. James LA-
1238 AM CST Sun Feb 15 2026
...THE TORNADO WARNING FOR EAST CENTRAL ASCENSION AND NORTHEASTERN
ST. JAMES PARISHES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However, gusty winds and
heavy rain are still possible with this thunderstorm.
A Tornado Watch remains in effect until 200 AM CST for southeastern
Louisiana. A Tornado Watch also remains in effect until 500 AM CST
for southeastern Louisiana.
&&
LAT...LON 3015 9064 3010 9065 3009 9067 3007 9067
3010 9080 3013 9081 3016 9079
TIME...MOT...LOC 0635Z 281DEG 37KT 3013 9061
$$
KLGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 11:02 PM CST, 1 hour 7 minutes earlier. Its key messages:
- Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 11:02 PM CST, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1102 PM CST Sat Feb 14 2026
...NEW SHORT TERM, LONG TERM, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
&&
.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026
(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)
The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)
&&
.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026
An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)
&&
.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 927 PM CST Sat Feb 14 2026
An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDFThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 79 min |
| Feb 14, 10:21 PM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 39 min |
| Feb 14, 10:30 PM CST | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 45 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 63 min |
| Feb 14, 11:07 PM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 38 min |
| Feb 14, 11:12 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 48 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 69 min |
| Feb 14, 11:58 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 4 more | 47 min |
| Feb 15, 12:14 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 31 min |
| Feb 15, 12:16 AM CST | Special Marine Warning | LIX | 44 min | |
| Feb 15, 12:32 AM CST | Special Marine Warning | LIX | 118 min | |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 65 min |
| Feb 15, 12:44 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Jefferson, Lafourche, Livingston, Orleans and 5 more | 61 min |
| Feb 15, 12:44 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 34 min |
| Feb 15, 12:46 AM CST | Special Marine Warning | LIX | 59 min | |
| Feb 15, 12:49 AM CST | Tornado Warning | LIX | Washington | 28 min |
| Feb 15, 1:09 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 22 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 48 min |
| Feb 15, 1:28 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 47 min |
| Feb 15, 1:43 AM CST | Special Weather Statement | LIX | Jefferson, Lafourche | 62 min |
| Feb 15, 1:47 AM CST | Special Marine Warning | LIX | 88 min | |
| Feb 15, 2:15 AM CST | Special Weather Statement | LIX | Saint Bernard | 45 min |
| Feb 15, 2:29 AM CST | Special Marine Warning | LIX | 46 min | |
| Feb 15, 7:13 AM CST | Special Marine Warning | LIX | 62 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.